A Fubini-type theorem for finitely additive measure spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 1 (1974) no. 1-2, pp. 155-166.
@article{ASNSP_1974_4_1_1-2_155_0,
     author = {Appling, William D. L.},
     title = {A {Fubini-type} theorem for finitely additive measure spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {155--166},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 1},
     number = {1-2},
     year = {1974},
     zbl = {0321.28007},
     mrnumber = {387532},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1974_4_1_1-2_155_0/}
}
TY  - JOUR
AU  - Appling, William D. L.
TI  - A Fubini-type theorem for finitely additive measure spaces
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1974
DA  - 1974///
SP  - 155
EP  - 166
VL  - Ser. 4, 1
IS  - 1-2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1974_4_1_1-2_155_0/
UR  - https://zbmath.org/?q=an%3A0321.28007
UR  - https://www.ams.org/mathscinet-getitem?mr=387532
LA  - en
ID  - ASNSP_1974_4_1_1-2_155_0
ER  - 
%0 Journal Article
%A Appling, William D. L.
%T A Fubini-type theorem for finitely additive measure spaces
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1974
%P 155-166
%V Ser. 4, 1
%N 1-2
%I Scuola normale superiore
%G en
%F ASNSP_1974_4_1_1-2_155_0
Appling, William D. L. A Fubini-type theorem for finitely additive measure spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 1 (1974) no. 1-2, pp. 155-166. http://www.numdam.org/item/ASNSP_1974_4_1_1-2_155_0/

[1] W.D.L. Appling, Summability of Real-Valued Set Functions, Riv. Mat. Parma, (2), 8 (1967), pp. 77-100. | MR | Zbl

[2] W.D.L. Appling, Continuity and Set Function Summability, Ann. Mat. Pura Appl., (IV), 87 (1970), pp. 357-374. | MR | Zbl

[3] W.D.L. Appling, A Dominated Convergence Theorem for Real-Valued Summable Set Functions, Portugal. Math., (2), 29 (1970), pp. 101-111. | MR | Zbl

[4] A. Kolmogoroff, Untersuchungen uber den Integralbegriff, Math. Ann., 103 (1930), pp. 654-696. | JFM | MR